3 weeks into my antidepressants - Mental Health Sup...

Mental Health Support

28,926 members16,212 posts

3 weeks into my antidepressants

Felix_stowe profile image

Starting to feel moments of detachment from the environment around me. Also moments during the day when I feel weak and nervous and a bit shaky. My doctor thinks its a magnesium deficiency but I think it's a side effect from either my ADs or blood pressure tablets. Or both. On a positive note my anxiety and panic attacks have nearly stopped and my blood pressure had started to come down. Since suffering a serious foot sports injury at the start of July I sank into depression and suffered from anxiety and panic attacks and high BP. I was in and out of hospital on drips to calm me down but they just kept returning. The doctors suggested ADs and therapy. I now have both. Hope this will put a stop to all of these problems.

Does anyone else have any feedback about AS side effects please? Thank you for listening.

3 Replies

Allow a further two to three weeks to allow the medications to work

BOB

Sorry about side effects. What did your doctor suggest that you should do about possible side effects? Try speaking with your doctor and hang in there!

Well marsdream the doctor suggested my shakes could be due to a magnesium deficiency because each time I was in hospital with high levels of anxiety and very high BP only magnesium and a calming tablet brought this under control - not the emergency BP lowering pill they usually try. So she has booked me for a test which means not taking magnesium for 7 days beforehand. She has asked for a follow-up with her a week after the test with daily BP results and any accompanying symptoms.

I'm trying to determine the trigger and it seems to happen after I do some light physical exercise like gardening for instance. But I'm on a cocktail of drugs right now due to BP, anxiety and thrombosis. It could be a side effect. I was not like this before - always active, sporty. Amazing what 3 months inactivity can do to the body.

You may also like...